# SDR JIKA201812241901

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 31,216 hours, 36,874 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:
THE PILOT DEPARTED KPHX HEADING TO KOLS. DURING THE CLIMB, THE PILOT REPORTED THAT THE RIGHT WING OVERHEAT ANNUNCIATOR ILLUMINATED. THE PILOT REQUESTED TO ATC TO RETURN TO KPHX. AFTER PERFORMING QRH, APPROXIMATELY TWO MINUTES LATER, THE CABIN STARTED FILLING UP WITH SMOKE. WHILE DECLARING AN EMERGENCY AND TALKING TO ATC, THE SMOKE CLEARED OUT. THE LANDING WAS WITHOUT INCIDENT. 

CORRECTIVE ACTION:
MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE AC CIRCUIT BREAKER POPPED FROM SUSPECTED PROLONGED USE OF THE MANUAL HEAT ON HIGH SETTING. MAINTENANCE PUSHED CIRCUIT BREAKER IN AND PERFORMED ENGINE RUN WITH HEAT ON. NO CABIN SMOKE DETECTED AND RIGHT-WING OVERHEAT ANNUNCIATOR LIGHT DID NOT COME ON. THE OPERATIONAL CHECK WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
